# SDR SWIA202164180

- Difficulty date: December 15, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON ATTACHMENT ANGLE @ AFT PAX DOOR WEB.    (C CHECK RO 02-03-22)   REMOVED AND REPLACED THE AFT DRAG ANGLE PART # 601R31772-5 COMMON TO THE PAX DOOR AFT STAIR WEB REF. CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-40-11-001-001-A01
